International Journal of Communications, Network and System Sciences

Vol.3 No.1(2010), Paper ID 1168, 18 pages

DOI:10.4236/ijcns.2010.31001

 

Achievable Rate Regions for Orthogonally Multiplexed MIMO Broadcast Channels with Multi-Dimensional Modulation

 

Marthe KASSOUF, Harry LEIB

 

 

Copyright © 2010 Marthe KASSOUF, Harry LEIB et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


M. KASSOUF and H. LEIB, "Achievable Rate Regions for Orthogonally Multiplexed MIMO Broadcast Channels with Multi-Dimensional Modulation," International Journal of Communications, Network and System Sciences, Vol. 3 No. 1, 2010, pp. 1-18. doi: 10.4236/ijcns.2010.31001.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.